# SDR ASAA2012071492549

- Difficulty date: July 1, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,729 hours, 1,731 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,739 hours, 1,733 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT LEG 0 AND 1 SHOW FAULT CODE 73-21271 THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, WHILE PERFORMING EEC BITE CHECK ON NR 1 ENGINE.  ACFT GROUNDED.  PERFORMED FIM 73-27-00-810-804-F00, FAILED STEP F PARAGRAPH (3), CH B SIDE OF EEC ALTERNATOR OF NR 1 ENG.  R & R EEC ALTERNATOR AND ALTERNATOR ROTOR IAW AMM 73-21-08-400-801-F00.  REQUIRES TEST 3A & 13 IAW POWERPLANT TEST REF TABLE TASK 71-00-00-800-811-F00 G.  ACCOMPLISHED LEAK TEST 3A AND TEST 13 - ENGINE RUN EEC - BITE CHECK.  NO LEAKS NOTED ON PAD OR ALT MOUNT.  NO FAULTS NOTED FOR FLIGHT 0.
